Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Crix/D4T/DDI/3TC/HU-Canada
Feb 20, 1998

I have a concern and was curious to see if I am the only one who mentioned this. I have used Crix for almost a year. At first I dismissed it but it is now concerning. Almost every bottle has a large amount of powder at the bottom of the Crix bottle.

Not to mention that too frequently I pop my Crix and several times I have caught an empty intact shell on my tongue. This has happened five times in the past year and I am worried about the shells I have missed and concluding that every bottle has considerable powder loss, it is logical to assume that many pills are leaking and worse some are empty. Do you know if they are improving the packaging or the pills? I am tackling all of the reasons not to become resistant extremely well and this worry is something that should not be happening? What do you think? The other pills I take in a similar formula are always solid, like D4T. I could use some reassurance on this irritant. and scare..

Response from Dr. Murphy

Dear Questioner,

The capsule problem with indinavir is worrisome. You should contact Merck, the manufacturer, and send them a bottle with the powder it it.

I haven't heard of this before. Maybe there was a bad batch. I am sure they would be interested and willing to replace whatever was wrong.

Good luck.

RM



Previous
Reply To Pill Taking Technique
Next
Viracept and swallowing...

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement